Skip to main content
placeholder image

REFLECTION OF NONLINEAR DEEP-WATER WAVES INCIDENT ONTO A WEDGE OF ARBITRARY ANGLE

Journal Article


Citation


  • MARCHANT, T. R., & ROBERTS, A. J. (1990). REFLECTION OF NONLINEAR DEEP-WATER WAVES INCIDENT ONTO A WEDGE OF ARBITRARY ANGLE. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES B-APPLIED MATHEMATICS, 32, 61-96. doi:10.1017/S0334270000008213

Number Of Pages


  • 36

Start Page


  • 61

End Page


  • 96

Volume


  • 32

Citation


  • MARCHANT, T. R., & ROBERTS, A. J. (1990). REFLECTION OF NONLINEAR DEEP-WATER WAVES INCIDENT ONTO A WEDGE OF ARBITRARY ANGLE. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES B-APPLIED MATHEMATICS, 32, 61-96. doi:10.1017/S0334270000008213

Number Of Pages


  • 36

Start Page


  • 61

End Page


  • 96

Volume


  • 32